Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: A Discrete-Time Model for Reinvestment Risk in Bond Markets
Author(s): DAHL, Mikkel
Journal: ASTIN Bulletin
Volume: 37    Issue: 2   Date: 2007   
Pages: 235-264
DOI: 10.2143/AST.37.2.2024066

Abstract :
In this paper we propose a discrete-time model with fixed maximum time to maturity of traded bonds. At each trading time, a bond matures and a new bond is introduced in the market, such that the number of traded bonds is constant. The entry price of the newly issued bond depends on the prices of the bonds already traded and a stochastic term independent of the existing bond prices. Hence, we obtain a bond market model for the reinvestment risk, which is present in practice, when hedging long term contracts. In order to determine optimal hedging strategies we consider the criteria of super-replication and risk-minimization.